# SDR UALA2010102203901

- Difficulty date: October 21, 2010
- Submitted: November 15, 2010
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 43,764 hours, 12,049 cycles
- Engine: Pwa PW4056
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Blocker Door
- Part number: 315T45083
- Condition: Out Of Position
- Location: Thrust Reverser
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 ENG LT REVERSER OTBD SIDE AT 12 O'CLOCK POSITION BLOCKER DOOR IS HANGING DOWN. INSTALLED BLOCKER DOOR AT POSITION 11:00 PER AMM. REPLACED DAMAGED BLOCKER DOOR PER MM. OPS CHECKS OKAY.
